Vol. 256, No. 2, 2012

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Botany of irreducible automorphisms of free groups

Thierry Coulbois and Arnaud Hilion

Vol. 256 (2012), No. 2, 291–307
Abstract

We give a classification of iwip (i.e., fully irreducible) outer automorphisms of the free group, by discussing the properties of their attracting and repelling trees.

Keywords
free group automorphisms, real trees, laminations, iwip
Mathematical Subject Classification 2010
Primary: 20E05, 20E08, 20F65, 57R30
Milestones
Received: 16 January 2012
Revised: 20 March 2012
Accepted: 28 March 2012
Published: 30 May 2012
Authors
Thierry Coulbois
LATP
Université d’Aix–Marseille
Avenue de l’escadrille Normandie–Niémen
13013 Marseille
France
Arnaud Hilion
LATP
Université d’Aix–Marseille
Avenue de l’escadrille Normandie–Niémen
13013 Marseille
France